MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, +5LAT, 32MM G2-52/54MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, +5LAT, 32MM G2-52/54MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 136-32-52
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Osteolysis (2377); Insufficient Information (4580)
Date of Event 07/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a hip was revised.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
(h3) pending evaluation.
 
Event or Problem Description
It was reported that the patient came in for a check-up.The x-ray and ct scan showed a clear decentration of the prosthesis head and unusually large osteolyses in the acetabulum as signs of inlay wear.This was verified when the inlay was changed to a vit e-hardened, specially approved inlay (novation xle +5mm lateralized liner, group2, 36 mm.As part of the replacement operation, in addition to the inlay exchange, the firm socket integrity was determined, the cysts in the socket were cured and filled using hydroxyapatite + calcium (cerament bone void filler) and the prosthesis head was changed.
 
Additional Manufacturer Narrative
(h3) based on the available information, the patient involved meets the following risk criteria for early prosthesis wear and/or osteolysis as specified in the hhe: implanted with a lateralized liner.The most likely cause for the reported revision due to prosthesis wear and osteolysis is a combination of the risk factors specified in an hhe.However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1/d2a/d2b, d4, h4, h6.Mdr section codes updated/corrected: a, e.The most likely cause for the reported revision due to prosthesis wear and osteolysis is a combination of the risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LNR, +5LAT, 32MM G2-52/54MM CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19840793
Report Number1038671-2024-02565
Device Sequence Number20572092
Product Code JDI
UDI-Device Identifier10885862024282
UDI-Public10885862024282
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2018
Device Catalogue Number136-32-52
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer10/18/2024
05/19/2025
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date11/08/2024
05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown